# SDR HALA2022090200271

- Difficulty date: August 29, 2022
- Submitted: September 3, 2022
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 34,265 hours, 5,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 370 EMERGENCY EXIT SIGN AT 3R DOOR HANGING DOWN. CORRECTIVE ACTION: REMOVED AND REPLACED 3R EMERGENCY EXIT SIGN. (9329717)
